Couldn't find what you looking for?

TRY OUR SEARCH!

I am taking metformin for PCOS. It wasn't so bad and i thought it would pass but I recently got worse a bit quickly. I plan on going to the doctor, but I am currently moving to a new town and have No Idea where to go. I am just concerned about how serious this could be because there is a kinda sharp pain when going to the bathroomm and then blood, but absolutely no stomach pains whatsoever. I thought maybe the metformin might have something to do with it because I have only been taking it for about 2 months, but I'm not sure. Please Help

Loading...

What you're describing sounds like an anal fissure, but these are usually cause by constipation, not diarrhea. Did you have any constipation or difficult bowel movement coincident with the onset of the pain and bleeding?

Assuming that's the problem, you need to throughly cleanse the anus after every bowel movement. If fecal matter stays in contact with the fissure it will cause pain and discomfort and delay healing. Use soft, flushable wipes--the ones they make for babies. An antibacterial ointment, like neosporin, can promote healing, and you can get that in a pain relief formula. Use this until you can see a doctor. He or she may write you a prescription for something better.
Reply

Loading...

:-( i take metformin everything i eat turns into diarrhea the last three times i have had blood. i have not been constipated just the loose stools since i have been taking it now it just comes on after i eat quit taking it no diarrhea..sugar went up took just one pill. hope i can control the sugar till i see my dr.
Reply

Loading...


i think the stomach pains with the diarrhea that metformin causes make you push while your on the toilet so it has caused me bleeding for me from straining im experiencing it again so im calling my dr tomorrow to see if she can figure out what i should do.
Reply

Loading...

I have had blood in my stool just a week after taking metformin.. and it is not from pushing.. it flows like water... bowels constantly irritated
Reply

Loading...

I,m 68 years of age. In 1991 had a lower go bleed. Had to have a blood transfusion. No other problem until 7 years ago. Was put on metform 1000mg in the morning and 1000mg in the evening. From that point was hospitalized approx every year. Have diverticui. 4 years ago it was recommended that 10 inches of colon be removed. Asked if ,for sure, where the bleed occurred. Probably the left side. Refused to have surgery on probability
2016 ,2 bleeds a month apart. Determined it was on right side, but could not make area bleed when scoped. That was in July of last year. Stopped taking metform on my own. Havre not had a blèed since. Started taking gelepiside 9 months after my last metform
A1c had gone up
Convinced metform was the problem. Gone 17 months without a bleed
Reply

Loading...